# SDR GLBA2013082300301

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 30,476 hours, 48,716 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE 4C OUTER HANDLE ON THE OVERWING EXIT IS POPPED.  MX SECURED THE EMERGENCY EXIT OUTER HANDLE.  OPS CHECKED GOOD REF BMM 52-20-00-201.
